# SDR DALA2025010300065

- Difficulty date: January 3, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N311DN
- Make and model: Airbus A321-213
- Aircraft serial: 7304
- Aircraft time: 22,696 hours, 10,892 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 3011, SHORTLY AFTER TOP OF CLIMB FA ALERTED US TO A METALLIC POSSIBLY ELECTRIC SMELL AT REAR OF AIRCRAFT. F/AS PULLED BREAKERS AT BACK, AND PILOTS DISCONNECTED GALLEY AND CABIN SWITCH IN FLIGHT DECK. ODOR DISSIPATED AND ELECTED TO CONTINUE FLIGHT. CORRECTIVE ACTION: REPLACED COFFEEMAKER 405. (LP 6688146)
